# SDR DALA2021121307692

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 63,004 hours, 8,178 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 FOUND CREW REST WITH ALL OXY BOX DOORS OPENED. CORRECTIVE ACTION: REPACKED 3 O2 BOXES IN CREW REST REF A330 AMM 35-21. PERFORMED MASK DROP TEST REF A330 AMM 35-21. TEST NML. (8339228)
